erythema in the stomach

Answers

1 Answers

I have high igE levels and my dr told me i had erythema of my stomach (after i had endoscopy). No symptoms at all and no h pylori. What could it be?

No clear connection

Endoscopy
You don't tell us why you had your IgE measured and why you had an endoscopy. Without more data there does not seem to be any real connection between the 2 findings.
Sign Up

Get personalized answers from doctors!

1 Answers
2 Doctor agrees
10532317x1386639062 10040350x1392516741

How do I know what caused my ulcers? I have scattered ulcers and erosions, erythema, congestion in the whole stomach and the doctors dont know why....

Keep seeing dr

Congestion
Sometimes we dont find the exact answers to what caused problem. With ulcers-most common cause is a bacteria called H. Pylori. This can be tested for best on biopsy from the ulcer or near it- but can also be found in stool & blood & on breath test. People who take a lot of inflammation meds like aspirin, goody, advil or steroids can get this. There is also a syndrome called Zollinber Ellison
Sign Up

Get personalized answers from doctors!

1 Answers
1 Doctor agrees
12455774x1386635538
Dr. Daniel J. Para answered:

What does mild erythema of the gastir mucosa in the antrum and body of stomach mean in an egd?

Likely normal

Abdomen
Most patients will have some mild erythema in the stomach outlet. Redness of the mucosa represents gastritis, or inflammation of the lining of the stomach that can be reactive to smoke, alcohol, or medications and food. See your doctor for followup and discussion.
Sign Up

Get personalized answers from doctors!

Related to erythema in the stomach:
2 Answers

Had an endoscopy , diagnosed with erythema in antrum fundus and bile reflux can these make a feeling of fullness in chest and stomach after meals?

Talk to Gastroentero

Abdomen
Talk to your Gadtroenrlpgist. Try Nexium or Zegrid. You may need to have a Sonigram of Gallbladder and liver as well. Watch you diet for now, till seen by GI.
Sign Up

Get personalized answers from doctors!

1 Answers

I have Superficial Gyrate erythema had a biopsy by a family dr should I go to a derm. to find a cause? 2+ yrs. on neck,back, legs, chest,stomach,butt!

Gyrate Erythema

Dermatology
Often no specific cause for the eruptions is found. However, that does not mean that a cause does not exist. I would recommend going to a dermatologist so they can help you try an figure out a possible underlying cause. If the specific cause is identified then that condition can be treated and this will help with the Superficial Gyrate Erythema. hope this helped :]
Sign Up

Get personalized answers from doctors!

Related to erythema in the stomach:
1 Answers

What is diffuse erythema?

Redness all over

Red
It can be redness of one body part or the whole body.
Sign Up

Get personalized answers from doctors!

Related to erythema in the stomach:
1 Answers
1 Doctor agrees
10014299x1386629211

What's erythema infectiosum?

5th Disease

Fifth_disease
Caused by parvovirus B19, it presents with high fever and rash appearing like slapped cheeks on young children. It spreads to trunk and extremities looking red and lacy, but resolves in about 2 weeks. Rash may come and go in response to heat over weeks w/o fever. Though very common, this virus can be harmful to a developing fetus. Pregnant women should avoid contact with those who have 5th diseas
Sign Up

Get personalized answers from doctors!

1 Answers
Dr. Victor Bonuel answered:

What causes antral erythema?

Check out this link

Gastritis
About gastritis. Take care! http://www.medicinenet.com/script/main/mobileart.asp?articlekey=88860
Sign Up

Get personalized answers from doctors!

Related to erythema in the stomach:
1 Answers
1 Doctor agrees
Neutral_expert_x_teeny

What is pharyngeal erythema ?

Another name for

Another name for red throat.
Sign Up

Get personalized answers from doctors!

Related to erythema in the stomach:
3 Answers
3 Doctor agrees
11203132x1386632743 11189842x1386640057 11861008x1386633552
Dr. Joshua L. Fox answered:

Is Erythema multiforme contagious?

No.

No. Erthema multiforme is a type of hypersensitive reaction which occurs in response to infections, medications and other causes. It is not contagious. If precipitated by herpes or another infection the herpes is contagious but the erythema multiforme is not.
Sign Up

Get personalized answers from doctors!

Sign up to see more